started to feel anxious, irritated=,& I have woken up the last 2 mornings throwing up. I felt fine until a wk a go..It comes & goes, but I wake up now with very slight withdrawal symptoms. So, I last night I got a script for xanax. It's now 2am..feel horrible. I detoxed for so long..Is this normal or psychological... to make matters worse, I met a nice guy & was planning to spend next wk.end with him? any advice?
It is normal for the withdraw period to be very difficult.Loss of sleep is one of the most common side effects.you should try to stay at 1 ml until you feel better,you might even have to go up in your dose.If you want a break from the terrible effects of withdrawal,maybe it should be considered.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2010 • 1 answer
Posted 9 Nov 2010 • 1 answer
I have a 30 year opiate addiction, I was on methadone for 14 years and highly funtional. Anyway due?
Posted 7 Dec 2010 • 5 answers
Posted 24 Nov 2011 • 2 answers
Posted 14 Jan 2012 • 4 answers